# SDR COMA0660676

- Difficulty date: December 3, 2006
- Submitted: December 6, 2006
- Operation: Air carrier
- Aircraft: N954CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7100
- Aircraft time: 28,057 hours, 24,670 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Housing
- Part number: H34455
- Condition: Cracked
- Location: E&E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LC2 INSPECTION FOUND AVIONICS DOOR CRACKED AT HANDLE SUPPORT HOUSING.  REMOVED AND REPLACED HANDLE SUPPORT HOUSING IAW CRJ SRM 51-40-11.
